# SDR CALA2025022400412

- Difficulty date: February 19, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N24202
- Make and model: Boeing 737824
- Aircraft serial: 30429
- Aircraft time: 76,295 hours, 28,068 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spar
- Part number: 111A11511
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING REAR SPAR L/H VAPOR BARRIER HAS 10" CRACKED O/B OF HYD A SYSTEM RETURN FILTER.   APPLIED REPAIR PATCH ON L/H VAPOR BARRIER O/B  HYD A SYSTEM RETURN FILTER AT CENTER WING REAR ESFR:1038460 SPAR. CRACK LENGTH 10" AS PER B737-800 SRM 57-10-10-2R-2.
